2 children’s cough medicines recalled

National and World

The company says the recall is due to potential overdose risks

Robitussin Dimetapp recall

(CNN) – Two popular children’s cough medicines, Robitussin and Dimetapp, have been voluntarily recalled.

The specific products are Children’s Robitussin Honey Cough and Chest Congestion DM and Children’s Dimetapp Cold and Cough.

The company Glaxosmithkline Consumer Healthcare says the recall is due to potential overdose risks.

The wrong size dosing cups were put in the packages, which could cause parents to put too much medicine in the cup.

The recall includes lots sold between February and the beginning of June.

If you have bought any of these products, you can go to fda.gov to check the lot number and see if it’s included in the safety recall.

Copyright 2020 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Trending on WKBN.com